UZH-Logo

Maintenance Infos

Erratum: "Estimates on periodic and Dirichlet eigenvalues for the Zakharov-Shabat system" [Asymptot. Anal. 25 (2001), no. 3-4, 201–237]


Grébert, B; Kappeler, T (2002). Erratum: "Estimates on periodic and Dirichlet eigenvalues for the Zakharov-Shabat system" [Asymptot. Anal. 25 (2001), no. 3-4, 201–237]. Asymptotic Analysis, 29(2):183.

Citations

Downloads

19 downloads since deposited on 29 Nov 2010
11 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2002
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Publisher:IOS Press
ISSN:0921-7134
Additional Information:© 2002 IOS Press
Official URL:http://iospress.metapress.com/content/t0g72a9c3xmrryhu
Related URLs:http://www.zora.uzh.ch/22027
Permanent URL: http://doi.org/10.5167/uzh-21951

Download

[img]
Preview
Filetype: PDF
Size: 25kB

Author Collaborations